Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

No periods after stopping yasmin pills. Took duphaston, having abdominal pain, sore breast but no periods. Reason for no periods, trying to conceive?

Hi, i stopped taking pills( Yasmin) last March 22,( i was not able to finish the pack) , LMP March 26 that lasted for 4 days, still have no period , went to the OB, and prescribed Duphaston 2xa day for 5 days. My last tablet was last Saturday, and i have been experiencing abdomen pain, sore breasts. Took a PT test before taking Duphaston and it shows negative results. Still have no period for about a week now, my Ob says, its should come 3 day after the last duphaston.I was trying to conceive a baby.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
hi,thanks for the query,
Yes you will get your periods after 3-4 days of duphaston.may be your period is a delayed was period pattern before taking yasmin?was it regular or irregular?your sore breasts will be better after you get your periods.Try this month.a normal couple have only 8-10% chance to become pregnant in one menstrual it will take nearly a year to become have not mentioned how long you were married.dont lose heart
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor